# SDR SIMA200733704

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 7,080 hours, 6,397 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1295
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOP.  REMOVED AND REPLACED HSCU IAW AMM 27-10-01-000-801-A AND 27-40-01-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
